# SDR DL757040363

- Difficulty date: April 20, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 45,324 hours, 21,662 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Receiver
- Part number: 341080155
- Part serial: 1479
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FUMES IN CABIN AND FLIGHT DECK DURING CRUISE.  TURNING OFF UTILITY BUSSES ALLOWED ODOR TO DISSIPATE.  CREW ELECTED TO DIVERT INTO IAD (ATL-PVD FLIGHT).  DL MTC AND FLT CREW REPORTED FINDING LT ILS RECEIVER CIRCUIT BREAKER TRIPPED.  FURTHER MTC INSPECTION OF ILS RECEIVER SHOWED UNIT TO HAVE FAILED/SMOKED AND EMINATING STRONG ODOR.  REPLACED TRANSCEIVER.
